본문 바로가기
KERD
논문KCI 등재

Certain fractional integral inequalities associated with pathway fractional integral operators

2

조회

0

다운로드

2

인용

0

참고문헌

키워드

주제분류수학

초록

During the past two decades or so, fractional integral inequalities have proved to be one of the most powerful and far-reaching tools for the development of many branches of pure and applied mathematics. Very recently, many authors have presented some generalized inequalities involving the fractional integral operators. Here, using the pathway fractional integral operator, we give some presumably new and potentially useful fractional integral inequalities whose special cases are shown to yield corresponding inequalities associated with Riemann-Liouville type fractional integral operators. Relevant connections of the results presented here with those earlier ones are also pointed out.

Abstract

During the past two decades or so, fractional integral inequalities have proved to be one of the most powerful and far-reaching tools for the development of many branches of pure and applied mathematics. Very recently, many authors have presented some generalized inequalities involving the fractional integral operators. Here, using the pathway fractional integral operator, we give some presumably new and potentially useful fractional integral inequalities whose special cases are shown to yield corresponding inequalities associated with Riemann-Liouville type fractional integral operators. Relevant connections of the results presented here with those earlier ones are also pointed out.

참고문헌 (31)

  1. G. A. Anastassiou, "Fractional Differentiation Inequalities" (2009), Springer
  2. G. A. Anastassiou, "Advances on Fractional Inequalities, Springer Briefs in Mathematics" (2011), Springer
  3. G. A. Anastassiou, "Fractional P´olya type integral inequality", J. Comput. Anal. Appl, 17(4), pp.736~742 (2014)
  4. A. Anber, "New integral results using Polya-Szego inequality", Acta Comment. Univ. Tartu. Math, 17(2), pp.171~178 (2013)
  5. S. Belarbi, "On some new fractional integral inequalities", J. Inequal. Pure Appl. Math, 10(3), pp.5~ (2009)
  6. P. L. Chebyshev, "Sur les expressions approximatives des integrales definies par les autres prises entre les mˆemes limites", Proc. Math. Soc. Charkov, 2, pp.93~98 (1882)
  7. P. Cerone, "A refinement of the Gr¨uss inequality and applications", Tamkang J. Math, 38(1), pp.37~49 (2007)
  8. Z. Dahmani, "Certain inequalities related to the Chebyshev’s functional involving a Riemann-Liouville operator", Bull. Math. Anal. Appl, 3(4), pp.38~44 (2011)
  9. S. S. Dragomir, "Some integral inequalities of Gruss type", ndian J. Pure Appl. Math, 31(4), pp.397~415 (2000)
  10. S. S. Dragomir, "Integral inequalities of Gruss type via Polya-Szego and Shisha-Mond results", East Asian Math. J, 19(1), pp.27~39 (2003)
  11. S. S. Dragomir, "Two discrete inequalities of Gruss type via Polya-Szego and Shisha-Mond results for real numbers", Tamkang J. Math, 35(2), pp.117~128 (2004)
  12. W. Fleming, "Functions of Several Variables" (1977), Springer-Verlag
  13. G. Gruss, "Uber das maximum des absoluten Betrages von 1b−a R b a f(x)g(x) dx −1(b−a)2 R b a f(x) dx R b a g(x) dx", Math. Z, 39(1), pp.215~226 (1935)
  14. Shilpi Jain, "Certain recent fractional integral inequalities associated with the hypergeometric operators", Journal of King Saud University - Science, 28(1), pp.82~86 (2016), Elsevier BV[DOI]
  15. A. A. Kilbas, "Theory and Applications of Fractional Differential Equations" (2006), Elsevier
  16. V. Lakshmikantham, "Theory of fractional differential inequalities and applications", Commun. Appl. Anal, 11(3-4), pp.395~402 (2007)
  17. A. M. Mathai, "A pathway to matrix-variate gamma and normal densities", Linear Algebra Appl, 396, pp.317~328 (2005)
  18. A. M. Mathai, "Pathway model, superstatistics, Tsallis statistics and a generalized measure of entropy", Phys. A, 375(1), pp.110~122 (2007)
  19. A. M. Mathai, "On generalized distributions and path-ways", Phys. Lett. A, 372, pp.2109~2113 (2008)
  20. S. Mazouzi, "On an open problem regarding an integral inequality", J. Inequal. Pure Appl. Math, 4(2), pp.6~ (2003)
  21. D. S. Mitrinovic, "Classical and New Inequalities in Analysis" (1993), Kluwer Academic Publishers Group
  22. S. S. Nair, "Pathway fractional integration operator", Fract. Calc. Appl. Anal, 12(3), pp.237~252 (2009)
  23. S. K. Ntouyas, "On Polya-Szego and Chebyshev types inequalities involving the Riemann-Liouville fractional integral operators"
  24. H. Ogunmez, "Fractional quantum integral inequalities", J. Inequal. Appl, pp.7~ (2011)
  25. B. G. Pachpatte, "On multidimensional Gr¨uss type integral inequalities", J. Inequal. Pure Appl. Math, 3(2), pp.6~ (2002)
  26. I. Podlubny, "Fractional Differential Equations" (1999), Academic Press
  27. G. Polya, "Aufgaben und Lehrsatze aus der Analysis, Band 1" (1925), Springer
  28. H. M. Srivastava, "Series Associated with the Zeta and Related Functions" (2001), Kluwer Academic Publishers
  29. H. M. Srivastava, "Zeta and q-Zeta Functions and Associated Series and Integrals" (2012), Elsevier Science Publishers
  30. W. T. Sulaiman, "Some new fractional integral inequalities", J. Math. Anal, 2(2), pp.23~28 (2011)
  31. G. Wang, "Certain Gruss type inequalities involving the generalized fractional integral operator", J. Inequal. Appl, 2014, pp.147~ (2014)

관련 논문AI추천

이 간행물의 다른 논문 (22건)